Amphetamine is a stimulant that boosts your body's metabolism, causing you to burn more calories. Additionally, loss of appetite is a common side effect of amphetamine-containing products. The combination of higher metabolism and less food intake often leads to weight loss for patients taking these medications.
I hope this helps -
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.